# SDR ASAA2022092540091

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 25,678 hours, 7,922 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V/S SELECTOR APPEARS INOPERATIVE. RECYCLED FLIGHT DIRECTOR SWITCHES WITH NO AFFECT. GROUNDED - YES.  . REMOVED AND REPLACED MCP REF B737-900 AMM 22-11-34 MCP INSTALLATION TEST CHECKED GOOD.
